File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Mixed H2/H∞ filtering for continuous-time polytopic systems: A parameter-dependent approach

TitleMixed H2/H∞ filtering for continuous-time polytopic systems: A parameter-dependent approach
Authors
KeywordsLinear Matrix Inequality
Mixed H2/H∞ Filtering
Parameter-Dependent Filter
Polytopic Systems
Issue Date2005
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2005, v. 24 n. 6, p. 689-702 How to Cite?
AbstractThe problem of mixed H2/H∞ filtering is investigated for continuous-time polytopic systems. Given a stable system whose parameters reside in a polytope and can be measured online, attention is focused on the design of parameter-dependent filters such that the filtering error system is asymptotically stable and has guaranteed H2 and H∞ performances with respect to different input signals. By introducing multiple Lyapunov functions, the parameter-dependent approach developed in this paper is able to yield much less conservative filters than the existing results. A numerical example is provided to show the effectiveness and reduced conservatism of the proposed theory. © Birkhäuser Boston (2005).
Persistent Identifierhttp://hdl.handle.net/10722/156808
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorWang, Cen_US
dc.date.accessioned2012-08-08T08:44:03Z-
dc.date.available2012-08-08T08:44:03Z-
dc.date.issued2005en_US
dc.identifier.citationCircuits, Systems, And Signal Processing, 2005, v. 24 n. 6, p. 689-702en_US
dc.identifier.issn0278-081Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156808-
dc.description.abstractThe problem of mixed H2/H∞ filtering is investigated for continuous-time polytopic systems. Given a stable system whose parameters reside in a polytope and can be measured online, attention is focused on the design of parameter-dependent filters such that the filtering error system is asymptotically stable and has guaranteed H2 and H∞ performances with respect to different input signals. By introducing multiple Lyapunov functions, the parameter-dependent approach developed in this paper is able to yield much less conservative filters than the existing results. A numerical example is provided to show the effectiveness and reduced conservatism of the proposed theory. © Birkhäuser Boston (2005).en_US
dc.languageengen_US
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_US
dc.relation.ispartofCircuits, Systems, and Signal Processingen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectMixed H2/H∞ Filteringen_US
dc.subjectParameter-Dependent Filteren_US
dc.subjectPolytopic Systemsen_US
dc.titleMixed H2/H∞ filtering for continuous-time polytopic systems: A parameter-dependent approachen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00034-005-0612-yen_US
dc.identifier.scopuseid_2-s2.0-31144445588en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-31144445588&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume24en_US
dc.identifier.issue6en_US
dc.identifier.spage689en_US
dc.identifier.epage702en_US
dc.identifier.isiWOS:000234355000001-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridWang, C=8337851300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats